# SDR DL757982488

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN AT LT MID GALLEY FROM AFT COFFEEMAKER.  C/B PULLED, SMOKE STOPPED.  REPLACED COFFEEMAKER.
